# SDR HALA0600446

- Difficulty date: June 10, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 6,977 hours, 17,259 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE FWD FAIL ON TEST (NR 4 DETECTOR).  REMOVED AND REPLACED SMOKE DETECTOR ASSY IN FWD CARGO AT STATION 4 DET B PER AMM 26-13-01.  REMOVED AND REPLACED SMOKE DETECTOR ASSY IN FWD CARGO AT STATION 4 DET B PER AMM 26-1301.
